# SDR 2008FA0000024

- Difficulty date: October 19, 2007
- Submitted: January 9, 2008
- Operation: General aviation
- Aircraft: N197CB
- Make and model: Urocop EC120B
- Aircraft serial: 1448
- Aircraft time: 249 hours
- Engine: Tmeca ARRIUS2F
- Engine time: 249 hours, 130 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 249 hours, 130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP DETECTOR ILLUMINATED. BOTH CHIP DETECTORS HAD METAL CONTAMINATION. SAMPLES TAKEN, AND MFG CONDEMNED ENGINE. ENGINE REMOVED FROM SERVICE, AND RETURNED TO MFG FOR REPAIR.
